Shub’s conjecture for smooth longitudinal maps of S^m - Publikacja - MOST Wiedzy

Wyszukiwarka

Shub’s conjecture for smooth longitudinal maps of S^m

Abstrakt

Let f be a smooth map of the m-dimensional sphere Sm to itself, preserving the longitudinal foliation. We estimate from below the number of fixed points of the iterates of f , reduce Shub’s conjecture for longitudinal maps to a lower dimensional classical version, and prove the conjecture in case m = 2 and in a weak form for m = 3.

Cytowania

  • 2

    CrossRef

  • 2

    Web of Science

  • 2

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS nr 24, strony 1044 - 1054,
ISSN: 1023-6198
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Graff G., Misiurewicz M., Nowak-Przygodzki P.: Shub’s conjecture for smooth longitudinal maps of S^m// JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS. -Vol. 24, nr. 7 (2018), s.1044-1054
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1080/10236198.2018.1449840
Źródła finansowania:
Weryfikacja:
Politechnika Gdańska

wyświetlono 13 razy

Publikacje, które mogą cię zainteresować

Meta Tagi